# SDR 2004F00133

- Difficulty date: September 16, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5397470400300
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND 5 DAMAGED AREAS ON FLOORBOARD SUPPORT AT FRAME 59 BETWEEN STRINGER 42R AND 43L IN AFT CARGO COMPARTMENT.  REMOVED AND REPLACED FLOORBOARD SUPPORT AT FRAME 59 ON RIGHT SIDE.  (M)
